It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

The Medication Conspiracy

page: 2
6
<< 1   >>

log in

join
share:

posted on Oct, 18 2008 @ 10:21 AM
link   
Most drugs have a pretty short half life, that's why you have to take it everyday. I would say almost all of it would be gone by now, "brain shivers" is what some people get when they stop some of those medications cold turkey and when that's over, the medicine is basically out of your body. Its a little irresponsible to say that he'll be experiencing more symptoms.




posted on Dec, 12 2008 @ 09:39 AM
link   
reply to post by vick27
 


Well I'm back and it's been like 2 months off. Never felt better, except for getting too much sleep.

[edit on 12-12-2008 by Soulstone]



new topics
 
6
<< 1   >>

log in

join